MathSciNet Relay Station
MathSciNet bibliographic data
MR308945 (46 #8057) 53A10 (35J99)
Bombieri, E.; Giusti, E. Harnack's inequality for elliptic differential equations on minimal surfaces. Invent. Math. 15 (1972), 24–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement